I just had surgery for the 3erd time for basil cell,I will start Fluorouracil,in about 3 weeks,it is on the back of my head and the spot is 6 inches long.I am kinda scared about useing this but I am also tired of being cut on,can anyone help with this,and will I lose my hair? Thanks
Sorry this question has not been answered earlier for you.
Fluorouracil can be used in the treatment of superficial basal cell carcinoma. It interferes with cell growth.
Hair loss has only very occasionally been reported as a side effect of topical use. See the link below for more information.
- Fluorouracil Information for Consumers
- Fluorouracil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluorouracil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2010 • 6 answers
Posted 18 Apr 2013 • 2 answers
Posted 17 Dec 2013 • 1 answer
Posted 21 Mar 2016 • 0 answers
Posted 8 Dec 2017 • 0 answers